# SDR 2009FA0000911

- Difficulty date: September 11, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N108KJ
- Make and model: Cessna 525A
- Aircraft serial: 525A0416
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Part number: 63610091
- Condition: Misinstalled
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF OF THE ACFT, WENT INTO A CLIMB IMMEDIATELY AFTER LIFTOFF.  THE ACFT TRIED TO GO NOSE UP EXCESSIVELY AND THE PILOT HAD TO APPLY FWD PRESSURE TO THE CONTROL COLUMN TOO ARREST THE CLIMB AND CONTROL THE ACFT.  A POST FLIGHT INSP FOUND THE POINTER FOR TRIM POSITION AND THE ACTUAL TRIM TAB POSITION DID NOT AGREE.  INSP OF THE SYSTEM REVEALED THE TRIM WHEEL WAS INSTALLED 90 DEGREES OUT OF POSITION.  CAUSE OF CONDITION UNKNOWN, SYS WAS NOT WORKED DURING MX VISIT.  THE TRIM WHEEL WAS REMOVED AND REINSTALLED PROPERLY AND A RIG CHECK OF THE SYS CONDUCTED.  ACFT WAS RETURNED TO SERVICE AND DEPARTED.
